Publicações
Ano     Titulo    Membro     Limpar  
Ano Titulo Publicação
2011 

Natural extensions and profinite completions of algebras 
Davey, B.; Gouveia, M. J.; Haviar, M.; Priestley, H. A.

Algebra Universalis, 66 (2011), 205-241
(Artigo em Revista Científica Internacional com arbitragem)
2011 

Multisorted dualisability: change of base 
Davey, B. A.; Gouveia, M. J.; Haviar, M.; Priestley, H. A.

Algebra Universalis, 66 (2011), 331-336
(Artigo em Revista Científica Internacional com arbitragem)
2011 

Transferral of entailment in duality theory: dualisability  
Gouveia, M. J.; Haviar, M.

Czechoslovak Mathematical Journal, 61 (136) (2011), 41-63
(Artigo em Revista Científica Internacional com arbitragem)
2011 

Transferral of entailment in duality theory II: strong dualisability  
Gouveia, M. J.; Haviar, M.

Czechoslovak Mathematical Journal, 61 (136) (2011), 401-417
(Artigo em Revista Científica Internacional com arbitragem)
2010 

A note on profinite completions and canonical extensions  
Gouveia, M. J.

Algebra Universalis, 64 (2010), 21-23
(Artigo em Revista Científica Internacional com arbitragem)
2004 

Optimal natural dualities: the role of endomorphisms 
Gouveia, M. J.; (previously Saramago, M. J.)

J. Australian Math. Soc., 77 (2004), 269-296
(Artigo em Revista Científica Internacional com arbitragem)
2002 

Optimal natural dualities: the structure of failsets 
Gouveia, M. J.; (previously Saramago, M. J.); Priestley, H. A.

Internat. J. Algebra and Computation, 12 (3) (2002), 407-436
(Artigo em Revista Científica Internacional com arbitragem)
2000 

Some remarks on dualisability and endodualisability 
Gouveia, M. J.; (previously Saramago, M. J.)

Algebra Universalis, 43 (2000), 197-212
(Artigo em Revista Científica Internacional com arbitragem)
1999 

A study of natural dualities, including an analysis of the structure of failsets 
Gouveia, M. J.; (previously Saramago, M. J.)

Tese de Doutoramento, Universidade de Lisboa, Portugal, 1999
(Tese)
1998 

Optimal natural dualities for some quasivarieties of distributive double p-algebras 
Gouveia, M. J.; (previously Saramago, M. J.)

Acta Math. Univ. Comenianae, 67 (1998), 249-272
(Artigo em Revista Científica Internacional com arbitragem)
1993 

Teorias de Dualidade 
Gouveia, M. J.; (previously Saramago, M. J.)

Dissertação de Mestrado em Matemática (Álgebra), Faculdade de Ciências, Universidade de Lisboa, Portugal, 1993
(Tese)
 
FCT - Fundação para a Ciência e a Tecnologia